# SDR SWAA2021021545075

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRACK RAIL-ASSY CAPTAIN RAIL AFT LT SIDE AT COCKPIT (1 EA) / REPLACED TRACK RAIL-ASSY CAPTAIN RAIL AFT LT SIDE AT COCKPIT (1EA) IAW B737-700 AMM 25-11-11-400-801
